# SDR IXXA20120920024

- Difficulty date: September 20, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 90,847 hours, 23,593 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FAN COWL SUPPORT BEAM FITTING ASSY CRACKED AT OTBD ATTACHING LUG. R & R SUPPORT BEAM FITTING ASSY FOR FAN COWL IAW DWG 311T2210 AND SRM 51-40-02.
